# SDR QXEA200601322

- Difficulty date: May 8, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 VERTICAL STAB TOP SAFETY HINGE FOR THE FORE RUDDER ATTACHMENT HAS DEEP WEAR MARK ON TOP SURFACE.  REPAIRED IAW RD8-57-752.
